IJPAM: Volume 54, No. 3 (2009)

SECTIONS OF THETA-CHARACTERISTICS
ON STABLE CURVES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we classify the genus $g$ stable curves with a theta-characteristic with $g$ linearly independent sections.

Received: May 26, 2009

AMS Subject Classification: 14H10, 14H42

Key Words and Phrases: stable curve, theta-characteristic

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 3